标题:Positive solutions for m-point boundary value problem
作者:Su, Hua; Wang, Xinjun
作者机构:[Su, Hua; Wang, Xinjun] Shandong Univ, Sch Econ, Jinan 250014, Peoples R China.; [Su, Hua] Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, 更多
通讯作者:Su, H
通讯作者地址:[Su, H]Shandong Univ, Sch Econ, Jinan 250014, Peoples R China.
来源:JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS
出版年:2016
卷:9
期:3
页码:1193-1201
关键词:rn-point boundary value problem; positive solutions; fixed-point theorem
摘要:In this paper, we study the existence of positive solutions for the following nonlinear m-point boundary value problem for an increasing homeomorphism and homomorphism with sign changing nonlinearity:; {(phi(u'))' + a(t)f(t, u(t)) = 0, 0 < t < 1,; u'(0) = Sigma(m-2)(i=1) a(i)u'(xi(i)), u(1) = Sigma(k)(i=1)b(i)u(xi(i)) - Sigma(s)(i=k+1)b(i)u(xi(i)) - Sigma(i=)s(+1)(m-2)b(i)u'(xi(i)),; where phi : R -> R is an increasing homeomorphism and homomorphism and phi(0) = 0. The nonlinear term f may change sign. As an application, an example to demonstrate our results has given. The conclusions in this paper essentially extend and improve the known results. (C) 2016 All rights reserved.
收录类别:SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84949032132&partnerID=40&md5=a16a862c365d6a522dff157d9e05256c
TOP